Does Tacta Cause Weight Gain

1 Reply Updated



Conversation Starter

joyce Says:


I've been taking Tecta for over a year, am bloated,gaining weight, craving sugar, experiencing hip pain. Also have an overactive bladder and this seems to be worse. Was taking Zantac with no trouble but doctor changed me to Tecta. Can I just stop taking tecta or must I wean off it?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

There is nothing that should require you to taper this medication, since it is just a proton pump inhibitor that is used to treat, or prevent conditions such as GERD, ulcers, and gastritis.

The FDA does list these issues as being among its possibly side effects, you may also experience nausea, dizziness, stomach pain, and diarrhea.

What reason did your doctor give for changing your medication?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

does spriva cause weight gain
I am noticing a weight gain since I have been on spriva. I have also been given symbicort and am concerned about weight ... 1 reply
Does Savella Cause Weight Gain
I'm finishing my second week on Savella and feel so much better and have lots of energy. In fact, so much that I can... 4 replies
does metropolol cause weight gain
i have put on 40 lbs since starting metropolol. not changed my diet any and do the same am't of exercise but still t... 2 replies
How Does Lexamil Cause Weight Gain
I AM CURRENTLY ON A VERY EFFECTICE EATING PLAN AND EXERCISE ROUTING FOR LOSING WEIGHT. HOWEVER, I'VE BEEN USING LEXA... 2 replies
savella does it cause weight gain like a lot of other meds?
the new medicine savella for fibermyalgia does it cause weight gain like a lot of other meds? ## My doctor just gave me ... 61 replies
does methocarbamol cause weight gain
My wife started taking this drug 4 months ago and has been gaing weight-we think it is from the drug? ## My wife started... 24 replies
does gabapentin & nortriptyline cause weight gain
I take 900mg Gralise, 25mg Nortriptyline, 300mg Tramadol ER, 20mg oxycodone. I've taken all of this for six years. I... 3 replies
what drug helps to sleep but does not cause gain weight
I was on serequel and stoped. it also caused weight. what drugs help to sleep but gain weight? ## Hello, Bunnt! How are ... 1 reply
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem
I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 3 replies
WHAT CAUSES WEIGHT GAIN IN LYRICA
I HAVE GAINED 27 POUNDS IN 3 MONTHS. WHAT CAN I DO OTHER THAN STOP TAKING LYRICA? SHOULD I QUIT OR LOWER THE DOSAGE? I T... 150 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA